# SDR SWIA200312270

- Difficulty date: August 17, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 10,988 hours, 10,046 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 68AA7594
- Part serial: 471483
- Condition: Malfunctioned
- Location: Galley
- Part time: 12 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE NR 1 GALLEY HTR CAUSES A SMOKEY SMELL WHEN ON.  CREW REPORTS THAT THERE IS A STRONG BURNT ELECTRICAL SMELL IN THE GALLEY OR FLIGHT DECK JUST AFTER PUSHBACK.  REMOVED AND REPLACED NR 1 GALLEY HEATER IAW CRJ AMM 21-23-05.   P/N:  2831-45  S/N OFF:  584.  ALSO REMOVED AND REPLACED GALLEY VENTILATION FAN.  SYSTEM OPS CHECK GOOD.  NO TRACE OF ELECTRICAL BURNING SMELL.
